# SDR R61A201812151224

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669003
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA LH BEAM Y=-10.748" FRAME 86-89,REMOVED CENTER FUSELAGE III WET AREA LH BEAM Y=-10.748" FRAME 86-89 PER EMB SRM 51-40-08.   INSTALLED CENTER FUSELAGE III WET AREA LH BEAM Y=-10.748" FRAME 86-89 PER EMB SRM 51-40-08 . RESTORED SURFACE PROTECTION REF SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
